# SDR REXA2022062201314

- Difficulty date: May 11, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180383
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME AT FS320.163 CORRODED.	REMOVED AND REPLACED FRAME I.A.W. CRJ 900 SRM'S #51-40-11-0001-0001-A01, #51-42-06-001-001-A01.
